# SDR SIMA1325

- Difficulty date: May 11, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 74332
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3762 - ILE - FLOOR EMERGENCY PROXIMITY LIGHT AT 9A INOPERATIVE, DEFERRED PER MEL 33-15-3, NR 050208.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (M)
